# SDR SIMA200917307

- Difficulty date: June 18, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 20,720 hours, 18,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A MAINTENANCE CHECK, NR 2 EMERGENCY LIGHT BATTERY POWER WAS FOUND LOW.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW EMB 135 AMM 33-50-04.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
